# SDR C2XA05CL022

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 7,235 hours, 6,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT OVERWING EMERGENCY LIGHT DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED AND REPLACED THE LAMPS LOCATED AT THE RIGHT OVERWING EMERGENCY LIGHT FIXTURE AND THE OPERATIONAL CHECKS WERE GOOD.
